Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 40, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this river flood warning at Mar 18, 2011, 3:25 AM CDT for Clay County, Iowa. It took effect at Mar 18, 2011, 4:45 AM CDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Mar 18, 2011, 3:25 AM CDT (08:25 UTC)
- In effect from
- Mar 18, 2011, 4:45 AM CDT
- Expired
- Mar 18, 2011, 2:52 PM CDT
- In force
- 10 hr
- Issued by
- NWS Sioux Falls, SD
- Flood severity
- Minor
County Clay County, IA
The radar
The Sioux Falls radar (KFSD), 139 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ocheyedan River near Spencer (SPOI4). The gauge peaked at 7.99 ft at Mar 18, 2011, 10:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9.5 ft
- Major stage
- 10.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06605000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS43 KFSD 180825
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
325 AM CDT FRI MAR 18 2011
...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN IOWA...
OCHEYEDAN RIVER NEAR SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
IAC041-191225-
/O.NEW.KFSD.FL.W.0040.110318T0945Z-110320T1330Z/
/SPOI4.1.ER.110318T0945Z.110319T0000Z.110319T1330Z.NO/
325 AM CDT FRI MAR 18 2011
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLOOD WARNING FOR
THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL SUNDAY MORNING.
* AT 02AM FRIDAY THE STAGE WAS 7.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 5 AM FRIDAY AND CREST NEAR 8.3
FEET BY FRIDAY MARCH 18. THE RIVER WILL FALL BELOW FLOOD STAGE BY
SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST
STAGE STAGE TIME STAGE TIME
OCHEYEDAN RIVER
SPOI4 8.0 7.91 FRI 3 AM 8.3 FRI 7 PM3 follow-up statements
693
WGUS83 KFSD 180837
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
337 AM CDT FRI MAR 18 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
WILLOW CREEK NEAR CROOKS
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...
FIRESTEEL CREEK NEAR MOUNT VERNON
WEST FORK VERMILLION RIVER NEAR PARKER
BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF
OCHEYEDAN RIVER NEAR SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED LATER THIS MORNING.
&&
SDC099-180907-
/O.CAN.KFSD.FL.W.0012.000000T0000Z-110318T0837Z/
/WCCS2.2.SM.110315T1657Z.110317T0701Z.110318T0515Z.NO/
337 AM CDT FRI MAR 18 2011
THE FLOOD WARNING IS CANCELLED FOR
THE WILLOW CREEK NEAR CROOKS.
* AT 03AM FRIDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* AT STAGES NEAR 9.0 FEET...THE LOWER LEFT BANKS OVERFLOW FLOODING
SOME PASTURE AND HAY LAND.
$$
SDC125-192136-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-110319T2136Z/
/PKRS2.2.SM.110316T1621Z.110317T1245Z.110318T2136Z.NO/
337 AM CDT FRI MAR 18 2011
...FLOOD WARNING EXTENDED UNTIL 5 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK VERMILLION RIVER NEAR PARKER.
* AT 03AM FRIDAY THE STAGE WAS 10.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MARCH 18.
* AT STAGES NEAR 10.0 FEET...MODERATE FLOODING OF AGRICULTURAL LAND
BEGINS.
$$
IAC119-SDC083-099-251236-
/O.CON.KFSD.FL.W.0023.000000T0000Z-000000T0000Z/
/SXFS2.2.SM.110318T1640Z.110323T0600Z.000000T0000Z.NO/
337 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF.
* AT 02AM FRIDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 12 PM FRIDAY AND CREST NEAR
17.7 FEET BY SATURDAY MARCH 19.
* AT STAGES NEAR 18.0 FEET...SIGNIFICANT AMOUNTS OF RURAL LAND
DOWNSTREAM OF SIOUX FALLS...AND THE SALVAGE YARD IN EXTREME EASTERN
SIOUX FALLS...WILL BEGIN TO FLOOD.
$$
SDC035-201942-
/O.CON.KFSD.FL.W.0014.000000T0000Z-110320T1942Z/
/MTVS2.2.SM.110316T2145Z.110318T1200Z.110319T1942Z.NO/
337 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 02AM FRIDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL RISE TO 14.1 FEET BY 7 AM FRIDAY.
* AT STAGES NEAR 13.5 FEET...THE BRIDGE ON 404TH AVENUE IS
OVERTOPPED.
$$
IAC041-201330-
/O.CON.KFSD.FL.W.0040.110318T0945Z-110320T1330Z/
/SPOI4.1.ER.110318T0945Z.110319T0000Z.110319T1330Z.NO/
337 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL SUNDAY MORNING.
* AT 02AM FRIDAY THE STAGE WAS 7.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 5 AM FRIDAY AND CREST NEAR 8.3
FEET BY FRIDAY MARCH 18. THE RIVER WILL FALL BELOW FLOOD STAGE BY
SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS.
$$
IAC021-041-251236-
/O.CON.KFSD.FL.W.0013.000000T0000Z-000000T0000Z/
/LNNI4.1.SM.110315T1945Z.110317T0530Z.000000T0000Z.NO/
337 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 03AM FRIDAY THE STAGE WAS 17.8 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 PM FRIDAY AND CREST NEAR
18.3 FEET BY SUNDAY MARCH 20.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SKUNK CREEK
WCCS2 9.0 8.69 FRI 3 AM 11.0 THU MAR 17
VERMILLION RIVER
PKRS2 9.0 10.30 FRI 3 AM 10.8 THU MAR 17
BIG SIOUX RIVER
SXFS2 16.0 15.41 FRI 2 AM 17.7 SAT 7 AM
FIRESTEEL CREEK
MTVS2 8.0 13.79 FRI 2 AM 14.1 FRI 7 AM
OCHEYEDAN RIVER
SPOI4 8.0 7.91 FRI 3 AM 8.3 FRI 7 PM
LITTLE SIOUX RIVER
LNNI4 18.0 17.81 FRI 3 AM 18.3 SAT 7 PM572
WGUS83 KFSD 181556
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1056 AM CDT FRI MAR 18 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...
SKUNK CREEK NEAR HARTFORD
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH
DAKOTA...IOWA...MINNESOTA...
JAMES RIVER AT HURON
JAMES RIVER NEAR FORESTBURG
JAMES RIVER AT MITCHELL
JAMES RIVER NEAR SCOTLAND
JAMES RIVER ABOVE YANKTON
FIRESTEEL CREEK NEAR MOUNT VERNON
LITTLE VERMILLION NEAR SALEM
WEST FORK VERMILLION RIVER NEAR PARKER
VERMILLION RIVER NEAR DAVIS
VERMILLION RIVER NEAR WAKONDA
BIG SIOUX RIVER NEAR BROOKINGS
BIG SIOUX RIVER NEAR DELL RAPIDS
BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET
BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF
BIG SIOUX RIVER AT HAWARDEN
BIG SIOUX RIVER AT AKRON
SKUNK CREEK NEAR CHESTER
SPLIT ROCK CREEK BELOW JASPER
SPLIT ROCK CREEK NEAR CORSON
ROCK RIVER AT ROCK RAPIDS
OCHEYEDAN RIVER NEAR SPENCER
LITTLE SIOUX RIVER NEAR MILFORD
LITTLE SIOUX RIVER AT SPENCER
LITTLE SIOUX RIVER AT LINN GROVE
REDWOOD RIVER NEAR MARSHALL
DES MOINES RIVER AT JACKSON
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT AND 10 DAYS OF TEMPERATURE FORECASTS. ANY ADDITIONAL
FUTURE RAINS COULD AFFECT THE CREST FORECASTS. THESE SHOULD NOT BE
ASSUMED TO BE THE ABSOLUTE CRESTS FOR THIS SNOWMELT SEASON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
SDC099-101-251956-
/O.CON.KFSD.FL.W.0039.000000T0000Z-000000T0000Z/
/SCCS2.3.ER.110317T2357Z.110318T0015Z.000000T0000Z.NR/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE SKUNK CREEK NEAR CHESTER.
* AT 10AM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* AT STAGES NEAR 7.0 FEET...FLOODING BEGINS TO AFFECT SIGNIFICANT
AMOUNTS OF PASTURE LAND.
$$
SDC099-181626-
/O.CAN.KFSD.FL.W.0035.000000T0000Z-110318T1556Z/
/HTFS2.3.SM.110316T2041Z.110317T0215Z.110318T1351Z.NR/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SKUNK CREEK NEAR HARTFORD.
* AT 10AM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT STAGES NEAR 10.0 FEET...THE LOWER BANKS ON BOTH SIDES OF SKUNK
CREEK ARE OVERTOPPED FLOODING LOW LYING PASTURE LAND.
$$
SDC005-251955-
/O.EXT.KFSD.FL.W.0015.110321T1200Z-000000T0000Z/
/HURS2.3.SM.110321T1200Z.110327T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT HURON.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 9.7 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 7 AM MONDAY AND CREST NEAR
17.0 FEET BY SATURDAY MARCH 26.
* AT STAGES NEAR 16.5 FEET...JERSEY...RIVERSIDE...AND SHERMAN WILL
BEGIN FLOODING.
$$
SDC111-251955-
/O.CON.KFSD.FL.W.0016.110319T0730Z-000000T0000Z/
/FORS2.3.SM.110319T0730Z.110329T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR FORESTBURG.
* FROM LATE TONIGHT UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 2 AM SATURDAY AND CREST NEAR
16.0 FEET BY TUESDAY MARCH 29.
* AT STAGES NEAR 16.0 FEET...MOST OF THE FLOOD PLAIN IS UNDER
WATER...AND THE WATER REACHES THE BOTTOM OF THE BRIDGE ON
HIGHWAY 34.
$$
SDC035-061-251955-
/O.CON.KFSD.FL.W.0017.000000T0000Z-000000T0000Z/
/JRMS2.3.SM.110317T0025Z.110401T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER AT MITCHELL.
* AT 09AM FRIDAY THE STAGE WAS 19.6 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 22.5 FEET BY THURSDAY MARCH 31
THEN BEGIN FALLING.
* AT STAGES NEAR 22.0 FEET...WATER OVERTOPS 257TH STREET ABOUT 100
YARDS EAST OF THE BRIDGE.
$$
SDC067-135-251955-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/SCOS2.3.SM.000000T0000Z.110404T0600Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER NEAR SCOTLAND.
* AT 10AM FRIDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 16.8 FEET BY MONDAY APRIL 04
THEN BEGIN FALLING.
* AT STAGES NEAR 16.0 FEET...APPROXIMATELY 22850 ACRES OF FARM LAND
ARE FLOODED BETWEEN MITCHELL AND YANKTON.
$$
SDC135-251955-
/O.CON.KFSD.FL.W.0019.110321T1500Z-000000T0000Z/
/YNNS2.3.SM.110321T1500Z.110405T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE JAMES RIVER ABOVE YANKTON.
* FROM MONDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 10 AM MONDAY AND CREST NEAR
16.0 FEET BY TUESDAY APRIL 05.
* AT STAGES NEAR 16.0 FEET...SW JIM RIVER ROAD NEAR 305TH STREET
FLOODS.
$$
SDC011-101-251955-
/O.EXT.KFSD.FL.W.0020.110319T2000Z-000000T0000Z/
/BRKS2.3.SM.110319T2000Z.110323T0600Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR BROOKINGS.
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 09AM FRIDAY THE STAGE WAS 7.3 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 PM SATURDAY AND CREST NEAR
13.1 FEET BY THURSDAY MARCH 24.
* AT STAGES NEAR 13.0 FEET...THE BRIDGE 1 MILE SOUTH OF MEDARY ON
471ST AVENUE IS OVERTOPPED.
$$
SDC099-101-251955-
/O.CON.KFSD.FL.W.0021.000000T0000Z-000000T0000Z/
/DERS2.3.SM.110317T2100Z.110325T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER NEAR DELL RAPIDS.
* AT 10AM FRIDAY THE STAGE WAS 12.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.1 FEET BY SUNDAY MARCH 20
THEN BEGIN FALLING. A SECOND CREST NEAR 15.0 FEET IS EXPECTED ON
FRIDAY MARCH 25.
* AT STAGES NEAR 15.0 FEET...SOME HOMES IN DELL RAPIDS AND RENNER ARE
FLOODED...AND THE JAYCEE CAMP BETWEEN BALTIC AND RENNER IS ALSO
FLOODED.
$$
SDC099-251955-
/O.CON.KFSD.FL.W.0022.000000T0000Z-000000T0000Z/
/SFLS2.2.SM.110317T2230Z.110326T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT SIOUX FALLS 60TH STREET.
* AT 09AM FRIDAY THE STAGE WAS 12.7 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.4 FEET BY SATURDAY MARCH 19
WITH A SECOND CREST NEAR 15.5 FEET EXPECTED ON SATURDAY MARCH 26.
* AT STAGES NEAR 15.0 FEET...FLOODING BEGINS TO AFFECT ROADS...
HOMES...AND BUSINESSES IN RENNER.
$$
IAC119-SDC083-099-251955-
/O.CON.KFSD.FL.W.0023.000000T0000Z-000000T0000Z/
/SXFS2.2.SM.110319T0600Z.110326T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT SIOUX FALLS NORTH CLIFF.
* AT 10AM FRIDAY THE STAGE WAS 15.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 1 AM SATURDAY AND CREST NEAR
16.2 FEET BY SATURDAY MARCH 19. A SECOND CREST NEAR 21.8 FEET IS
EXPECTED ON SATURDAY MARCH 26.
$$
IAC167-SDC083-127-251955-
/O.CON.KFSD.FL.W.0024.000000T0000Z-000000T0000Z/
/HAWI4.1.SM.110317T2239Z.110320T1800Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT HAWARDEN.
* AT 06AM FRIDAY THE STAGE WAS ESTIMATED AT 16.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY
MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 19.9 FEET BY SUNDAY MARCH 20
THEN BEGIN FALLING.
* AT STAGES NEAR 20.0 FEET...SOME FARM HOUSES ON THE SOUTH DAKOTA
SIDE OF THE RIVER ARE ISOLATED BY HIGH WATER.
$$
IAC149-SDC127-251955-
/O.CON.KFSD.FL.W.0025.000000T0000Z-000000T0000Z/
/AKRI4.3.SM.110318T0400Z.110321T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE BIG SIOUX RIVER AT AKRON.
* AT 10AM FRIDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 16.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY
MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 20.2 FEET BY MONDAY MARCH 21
THEN BEGIN FALLING.
* AT STAGES NEAR 19.5 FEET...SEVERAL FARM HOUSES ARE FLOODED.
$$
SDC035-201900-
/O.EXT.KFSD.FL.W.0014.000000T0000Z-110320T1900Z/
/MTVS2.2.SM.110316T2145Z.110318T0345Z.110319T1900Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE FIRESTEEL CREEK NEAR MOUNT VERNON.
* AT 10AM FRIDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 13.9 FEET ON THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY MARCH 19.
* AT STAGES NEAR 13.5 FEET...THE BRIDGE ON 404TH AVENUE IS
OVERTOPPED.
$$
SDC087-251955-
/O.CON.KFSD.FL.W.0036.000000T0000Z-000000T0000Z/
/LVSS2.3.SM.110317T0200Z.110317T2315Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE VERMILLION NEAR SALEM.
* AT 09AM FRIDAY THE STAGE WAS 8.8 FEET.
* FLOOD STAGE IS 7.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 9.2 FEET ON THURSDAY.
* AT STAGES NEAR 9.5 FEET...THE BRIDGE ON 442ND AVENUE AT THE GAGE IS
OVERTOPPED...AND THE WATER REACHES THE TOP OF THE CULVERTS ON 247TH
STREET NORTHWEST OF THE GAGE AND ON 443RD AVENUE EAST OF THE GAGE.
$$
SDC125-200000-
/O.EXT.KFSD.FL.W.0033.000000T0000Z-110320T0000Z/
/PKRS2.2.SM.110316T1621Z.110317T1245Z.110319T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
...FLOOD WARNING EXTENDED UNTIL 7 PM SATURDAY...
THE FLOOD WARNING CONTINUES FOR
THE WEST FORK VERMILLION RIVER NEAR PARKER.
* AT 10AM FRIDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* RECENT ACTIVITY...THE RIVER CRESTED AT 10.8 FEET ON THURSDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
FRIDAY MARCH 18.
* AT STAGES NEAR 9.0 FEET...MINOR FLOODING OF AGRICULTURAL LAND
BEGINS.
$$
SDC125-251955-
/O.CON.KFSD.FL.W.0027.000000T0000Z-000000T0000Z/
/DVSS2.2.SM.110316T2230Z.110319T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILLION RIVER NEAR DAVIS.
* AT 07AM FRIDAY THE STAGE WAS 13.8 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.1 FEET BY FRIDAY MARCH 18
THEN BEGIN FALLING.
* AT STAGES NEAR 14.5 FEET...THE HIGHER BANKS AND LEVEES GET
OVERTOPPED...AND FLOODING OF SOME RURAL ROADS SOUTH OF DAVIS
BEGINS. ALSO 280TH STREET BETWEEN 459TH AND 460TH AVENUE IS
FLOODED.
$$
SDC027-251955-
/O.CON.KFSD.FL.W.0028.110319T0345Z-000000T0000Z/
/WKAS2.2.SM.110319T0345Z.110321T0000Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE VERMILLION RIVER NEAR WAKONDA.
* FROM THIS EVENING UNTIL FURTHER NOTICE.
* AT 07AM FRIDAY THE STAGE WAS ESTIMATED AT 12.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 11 PM FRIDAY AND CREST NEAR
16.0 FEET BY MONDAY MARCH 21.
* AT STAGES NEAR 16.0 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE
ON 304TH STREET WEST OF DALESBURG...HIGHWAY 19 NEAR 299TH STREET
BEGINS TO FLOOD...302ND STREET NEAR COLFAX CORNER WILL BE
FLOODED...AND APPROXIMATELY 10000 ACRES COULD BE FLOODED BETWEEN
CENTERVILLE AND VERMILLION.
$$
IAC041-059-251955-
/O.CON.KFSD.FL.W.0037.000000T0000Z-000000T0000Z/
/MIFI4.2.SM.110317T0104Z.110318T1310Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER NEAR MILFORD.
* AT 08AM FRIDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.5 FEET...190TH AVENUE BETWEEN 110TH STREET AND
120TH STREET IS FLOODED.
$$
IAC041-230000-
/O.EXT.KFSD.FL.W.0031.000000T0000Z-110323T0000Z/
/SPWI4.1.SM.110317T1206Z.110319T0000Z.110322T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
...FLOOD WARNING EXTENDED UNTIL 7 PM TUESDAY...
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT SPENCER.
* AT 08AM FRIDAY THE STAGE WAS 10.9 FEET.
* FLOOD STAGE IS 10.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON THURSDAY
MARCH 17.
* FORECAST...THE RIVER WILL CREST NEAR 11.2 FEET BY SATURDAY MARCH
19. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MARCH 21.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
BEGINS.
$$
IAC021-041-251955-
/O.CON.KFSD.FL.W.0013.000000T0000Z-000000T0000Z/
/LNNI4.1.SM.110315T1945Z.110317T0530Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE LITTLE SIOUX RIVER AT LINN GROVE.
* AT 10AM FRIDAY THE STAGE WAS 17.9 FEET.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 1 PM FRIDAY AND CREST NEAR
18.3 FEET BY SUNDAY MARCH 20.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
FLOODED.
$$
MNC063-251955-
/O.EXT.KFSD.FL.W.0026.110319T1412Z-000000T0000Z/
/JCKM5.2.SM.110319T1412Z.110322T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE DES MOINES RIVER AT JACKSON.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 9 AM SATURDAY AND CREST NEAR
14.4 FEET BY TUESDAY MARCH 22.
* AT STAGES NEAR 14.0 FEET...FLOODING BEGINS TO AFFECT HOMES AND
BUSINESSES ALONG THE NON-LEVEED PORTIONS OF THE RIVER IN JACKSON.
$$
MNC133-SDC099-251955-
/O.CON.KFSD.FL.W.0034.000000T0000Z-000000T0000Z/
/JSPM5.2.SM.110316T2218Z.110317T1315Z.000000T0000Z.UU/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE SPLIT ROCK CREEK BELOW JASPER.
* AT 10AM FRIDAY THE STAGE WAS 91.4 FEET.
* FLOOD STAGE IS 91.0 FEET.
* AT STAGES NEAR 91.0 FEET...THE LOWER BANKS ON THIS STRETCH OF THE
CREEK ARE OVERTOPPED. THE LOW WATER CROSSING ON 250TH STREET AT THE
MN/SD STATE LINE IS FLOODED.
$$
SDC099-211400-
/O.EXT.KFSD.FL.W.0029.000000T0000Z-110321T1400Z/
/COSS2.1.SM.110317T0118Z.110318T0345Z.110320T1400Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE SPLIT ROCK CREEK NEAR CORSON.
* AT 09AM FRIDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 8.5 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 9.7 FEET BY SATURDAY MARCH 19.
THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MARCH 20.
* AT STAGES NEAR 9.0 FEET...THE PARKING LOT AT HUSET SPEEDWAY IS
FLOODED.
$$
IAC119-240430-
/O.EXT.KFSD.FL.W.0030.000000T0000Z-110324T0430Z/
/RAPI4.1.SM.110316T2346Z.110319T0600Z.110323T0430Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE ROCK RIVER AT ROCK RAPIDS.
* AT 10AM FRIDAY THE STAGE WAS 14.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 14.8 FEET BY SATURDAY MARCH
19. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MARCH 22.
* AT STAGES NEAR 16.0 FEET...THE HIGHER BANKS ON THE LEFT SIDE OF THE
RIVER...AND THE LOWER BANKS ON THE RIGHT SIDE...WILL BEGIN
FLOODING.
$$
IAC041-200600-
/O.EXT.KFSD.FL.W.0040.000000T0000Z-110320T0600Z/
/SPOI4.1.ER.110318T1415Z.110318T1800Z.110319T0600Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 09AM FRIDAY THE STAGE WAS 8.0 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY MARCH
18.
* FORECAST...CREST NEAR 8.1 FEET BY FRIDAY MARCH 18. THE RIVER WILL
FALL BELOW FLOOD STAGE BY SATURDAY MARCH 19.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS.
$$
MNC083-251955-
/O.CON.KFSD.FL.W.0032.110320T1800Z-000000T0000Z/
/MMLM5.1.SM.110320T1800Z.110322T1200Z.000000T0000Z.NO/
1056 AM CDT FRI MAR 18 2011
THE FLOOD WARNING CONTINUES FOR
THE REDWOOD RIVER NEAR MARSHALL.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10AM FRIDAY THE STAGE WAS 12.2 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 AM MONDAY AND CONTINUE TO
RISE TO NEAR 14.9 FEET BY 7 AM TUESDAY. ADDITIONAL RISES ARE
POSSIBLE THEREAFTER.
* AT STAGES NEAR 14.0 FEET...THERE WILL BE MINOR FLOODING OF LOW
LYING AREAS OUTSIDE OF MARSHALL.
$$
&&
LOCATION FLOOD LATEST OBSERVED MAXIMUM FORECAST RECENT OBSERVED
STAGE STAGE TIME STAGE TIME CREST TIME
SKUNK CREEK
SCCS2 7.0 7.78 FRI 10 AM 7.8 THU MAR 17
HTFS2 10.0 9.73 FRI 10 AM 12.6 WED MAR 16
JAMES RIVER
HURS2 11.0 9.67 FRI 10 AM 17.0 SAT 7 PM
FORS2 12.0 10.80 FRI 10 AM 16.0 TUE 1 PM
JRMS2 17.0 19.65 FRI 10 AM 22.5 THU 7 PM
SCOS2 13.0 13.48 FRI 10 AM 16.8 MON 1 AM
YNNS2 12.0 8.94 FRI 10 AM 16.0 TUE 1 PM
BIG SIOUX RIVER
BRKS2 9.0 7.28 FRI 10 AM 13.1 WED 1 AM
DERS2 12.0 12.60 FRI 10 AM 15.0 FRI 1 PM
SFLS2 12.0 12.69 FRI 9 AM 15.5 FRI 7 PM
SXFS2 16.0 15.44 FRI 10 AM 21.8 FRI 7 PM
HAWI4 15.0 E16.81 FRI 7 AM 19.9 SUN 1 PM
AKRI4 16.0 16.84 FRI 10 AM 20.2 MON 7 AM
FIRESTEEL CREEK
MTVS2 8.0 13.48 FRI 10 AM 13.9 THU MAR 17
VERMILLION RIVER
LVSS2 7.0 8.83 FRI 9 AM 9.2 THU MAR 17
PKRS2 9.0 9.90 FRI 10 AM 10.8 THU MAR 17
DVSS2 11.0 13.80 FRI 7 AM 14.1 FRI 7 PM
WKAS2 14.0 E12.21 FRI 7 AM 16.0 SUN 7 PM
LITTLE SIOUX RIVER
MIFI4 12.0 14.61 FRI 8 AM 14.6 FRI MAR 18
SPWI4 10.0 10.89 FRI 9 AM 11.2 FRI 7 PM
LNNI4 18.0 17.88 FRI 10 AM 18.3 SAT 7 PM 18.6 THU MAR 17
WEST FORK DES MOINES RIVER
JCKM5 12.0 10.82 FRI 10 AM 14.4 TUE 7 AM
SPLIT ROCK CREEK
JSPM5 91.0 91.38 FRI 10 AM 94.0 THU MAR 17
COSS2 8.5 9.32 FRI 10 AM 9.7 SAT 1 AM 10.0 THU MAR 17
ROCK RIVER
RAPI4 13.0 14.38 FRI 10 AM 14.8 SAT 1 AM 14.6 FRI MAR 18
OCHEYEDAN RIVER
SPOI4 8.0 7.98 FRI 10 AM 8.1 FRI 1 PM 8.4 SUN MAR 13
REDWOOD RIVER
MMLM5 14.0 12.20 FRI 10 AM 14.9 TUE 7 AM
MG052
WGUS83 KFSD 181952
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
252 PM CDT FRI MAR 18 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...
OCHEYEDAN RIVER NEAR SPENCER
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST
FORECASTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS. THE WATER
DEPTH AND ROAD CONDITION MAY BE UNSAFE.
ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD
STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.
THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING.
&&
IAC041-182022-
/O.CAN.KFSD.FL.W.0040.000000T0000Z-110320T0600Z/
/SPOI4.1.ER.110318T1415Z.110318T1515Z.110318T1515Z.NO/
252 PM CDT FRI MAR 18 2011
THE FLOOD WARNING IS CANCELLED FOR
THE OCHEYEDAN RIVER NEAR SPENCER.
* AT 01PM FRIDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON FRIDAY MARCH
18.
* RECENT ACTIVITY...THE RIVER FELL BELOW FLOOD STAGE AT 10 AM FRIDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 7.5 FEET BY 7 AM
SATURDAY.
* AT STAGES NEAR 8.0 FEET...MINOR FLOODING OF PASTURE LAND BEGINS.
$$
&&
LOCATION FLOOD LATEST OBSERVED RECENT OBSERVED
STAGE STAGE TIME CREST TIME
OCHEYEDAN RIVER
SPOI4 8.0 7.85 FRI 2 PM 8.4 SUN MAR 13
MGWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Mar 18, 3:15 AM CDT, 10 minutes earlier.
Area forecast discussion, Mar 18, 3:15 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 315 AM CDT FRI MAR 18 2011 .DISCUSSION... STILL DOUBT ABOUT IF ANY OF THE MID LEVEL PRECIPITATION RETURNS WILL REACH THE SURFACE THIS MORNING NEAR THE MO RIVER. WILL GO WITH A FEW SPRINKLES FOR THE MORNING HOURS BEFORE WHAT IS LEFT OF THIS WEAK SYSTEM MOVES ON SOUTHEAST AND DISSIPATES. MIDDLE AND HIGH CLOUDS WILL DECREASE AS THIS HAPPENS AND AS THE DAY GOES ON A DECENT AMOUNT OF SUNSHINE SHOULD DEVELOP. TEMPERATURES WILL BE SEASONABLY MILD AS PER GUIDANCE. AFTER A MOSTLY CLEAR NIGHT TONIGHT...CLOUDS SHOULD INCREASE AGAIN SATURDAY. AT THIS POINT MID LEVEL LIFT AND INCREASING MOISTURE SEEMS TOO WEAK AND SPOTTY AS IT PASSES BY AND WILL KEEP PRECIPITATION OUT OF THE FORECAST FOR SATURDAY. MODELS STILL POINTING AT INCREASING LOW LEVEL MOISTURE LATE SATURDAY NIGHT AND WILL KEEP SOME DRIZZLE AND LIGHT RAIN CHANCE FOR THAT TIME EAST OF THE JAMES RIVER. SUNDAY SHORT WAVE SHOULD TRIGGER A FEW LIGHT SHOWERS BUT AGAIN PARAMETERS SEEM WEAK WITH THERMAL CONTRAST NOT LOOKING NEARLY AS GOOD AS A DAY OR SO AGO. THIS WAVE EXITS SUNDAY NIGHT...THEN WE AWAIT A POSSIBLY MORE SIGNIFICANT TUESDAY SYSTEM. TEMPERATURES SHOULD REMAIN SEASONABLY MILD ON HIGHS TO JUST MILD ON LOWS TILL COLDER AIR ARRIVES WITH OR BEHIND THIS SYSTEM. / WILLIAMS && .AVIATION... VFR CONDITIONS EXPECTED THROUGH THE PERIOD. WEST TO NORTHWEST FLOW WILL BECOME LIGHT AND VARIABLE TODAY AS SURFACE RIDGE MOVES INTO THE AREA...EVENTUALLY TURNING TO THE SOUTHEAST AS THE RIDGE SHIFTS EAST THIS EVENING. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS MORNING...BUT LITTLE MOISTURE BELOW 10K FEET WILL MAKE IT TOUGH FOR MUCH MORE THAN SPRINKLES TO REACH THE GROUND...WITH THAT CHANCE MAINLY THROUGH THE MISSOURI RIVER VALLEY. PLAN TO LEAVE 12Z TAFS DRY AT THIS TIME...BUT CANNOT RULE OUT A BRIEF VERY LIGHT RAIN SHOWER AT KSUX PRIOR TO 18Z. /JH && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && WILLIAMS
Hazardous weather outlook, Mar 17, 4:51 AM CDT, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 451 AM CDT THU MAR 17 2011 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 451 AM CDT THU MAR 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT FLOODING... FLOODING WILL CONTINUE TO INCREASE FOR PARTS OF THE JAMES RIVER...VERMILLION RIVER...BIG SIOUX RIVER...LITTLE SIOUX RIVER...ROCK RIVER...AND THE DES MOINES RIVER FOR AT LEAST THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. WILLIAMS
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.